# SDR TWAA0018417

- Difficulty date: November 19, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND MEMBRANE CRACKED AT STA 237, RBL 46.  REPLACED CRACKED MEMBRANE WITH SHOP FABRICATED NEW ONE.  INSTALLED WITH FASTENERS PER SRM 51-30-02.
